Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 12, Issue 3, Pages 493-502
http://dx.doi.org/10.1155/S0161171289000633

A generalization of multivalent functions with negative coefficients

Faculty of Science, Department of Mathematics, University of Mansoura, Mansoura, Egypt

Received 6 January 1987

Copyright © 1989 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

M. K. Aouf, “A generalization of multivalent functions with negative coefficients,” International Journal of Mathematics and Mathematical Sciences, vol. 12, no. 3, pp. 493-502, 1989. https://doi.org/10.1155/S0161171289000633.